# SDR IPXA2024010928406

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 251YJ IS BROKEN
